L3,∞-solutions of the Navier-Stokes equations and backward uniqueness

L. Escauriaza, G. Seregin, V. Šverák

Research output: Contribution to journalArticlepeer-review

245 Scopus citations

Abstract

It is shown that the L3,∞-solutions of the Cauchy problem for the three-dimensional Navier-Stokes equations are smooth.

Original languageEnglish (US)
Pages (from-to)211-250
Number of pages40
JournalRussian Mathematical Surveys
Volume58
Issue number2
DOIs
StatePublished - Jan 1 2003

Fingerprint Dive into the research topics of 'L<sub>3,∞</sub>-solutions of the Navier-Stokes equations and backward uniqueness'. Together they form a unique fingerprint.

Cite this